Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Limit ultrapowers


Author: H. Jerome Keisler
Journal: Trans. Amer. Math. Soc. 107 (1963), 382-408
MSC: Primary 02.50
DOI: https://doi.org/10.1090/S0002-9947-1963-0148547-1
MathSciNet review: 0148547
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Cantor, Beträge zur Begrundung der transfiniten Mengenlehre, Math. Ann. 46 (1895), 481-512.
  • [2] C. C. Chang, A lemma on ultraproducts and some applications, Notices Amer. Math. Soc. 7 (1960), 635.
  • [3] -, Theory of models of infinite valued logic. I, II, III and IV, Notices Amer. Math. Soc. 8 (1961), 68-69 and 141-142.
  • [4] C. C. Chang and H. J. Keisler, Pairs of cardinals for models of a given theory, Notices Amer. Math. Soc. 8 (1961), 275.
  • [5] C. C. Chang and A. Morel, On closure under direct product, J. Symbolic Logic 23 (1958), 149-154. MR 0104606 (21:3359)
  • [6] A. Ehrenfeucht, Applications of games to some problems of mathematical logic, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 35-37. MR 0085198 (19:4d)
  • [7] R. Fraïssé, Sur les rapports entre la théorie des relations et la semantique au sens de A. Tarski, Application scientifiques de la logique mathématique, Colloque de logique mathématique, p. 95. Paris, 1954.
  • [8] T. Frayne, A. Morel, and D. Scott, Set-theoretical properties of reduced products, Notices Amer. Math. Soc. 5 (1958), 674.
  • [9] -, Reduced direct products, Fund. Math. (to appear). MR 0142459 (26:28)
  • [10] T. Frayne and D. Scott, Model-theoretic properties of reduced products, Notices Amer. Math. Soc. 5 (1958), 675.
  • [11] T. Frayne, D. Scott, and A. Tarski, Reduced products, Notices Amer. Math. Soc. 5 (1958), 673-674.
  • [12] L. Henkin, The completeness of the first-order functional calculus, J. Symbolic Logic 14 (1949), 159-166. MR 0033781 (11:487d)
  • [13] H. J. Keisler, Limit reduced products; A mathematical characterization of elementary equivalence; A characterization of Horn classes, Notices Amer. Math. Soc. 6 (1959), 520-521.
  • [14] -, Isomorphism of ultraproducts; Properties preserved under reduced products; On the class of limit ultrapowers of a relational system; Cardinalities of ultrapowers and a theorem of Rabin, Notices Amer. Math. Soc. 7 (1960), 70-71 and 878-879.
  • [15] -, Some applications of the theory of models to set theory, Logic, Methodology, and Philosophy of Science, pp. 80-86, Stanford Univ. Press, Stanford, Calif., 1962. MR 0190002 (32:7418)
  • [16] -, The repleteness of ultraproducts; Isomorphism of ultraproducts. II; Properties preserved under reduced products. II, Notices Amer. Math. Soc. 8 (1961), 63-64.
  • [17] -, Ultraproducts and elementary equivalence. Doctoral dissertation, Univ. of California, Berkeley, Calif., 1961. Also in Nederl. Akad. Wetensch. Proc. Ser. A 64 = Indag. Math. 23 (1961), 477-495. MR 0140396 (25:3816)
  • [18] S. Kochen, Filtration systems. I, II, Notices Amer. Math. Soc. 5 (1958), 605 and 671-672.
  • [19] -, Reduced powers and completeness. I, II; An algebraic characterization of arithmetical equivalence; An algebraic characterization of arithmetical classes; An algebraic characterization of arithmetical functions, Notices Amer. Math. Soc. 6 (1959), 141-142, 437, and 523.
  • [20] -, Ultraproducts in the theory of models, Ann. of Math. (2) 74 (1961), 221-261. MR 0138548 (25:1992)
  • [21] J. König, Zum Kontinuum-Problem, Math. Ann. 60 (1905), 177-180. MR 1511296
  • [22] C. H. Langford, Some theorems on deducibility, Ann. of Math. 28 (1926-1927). 16-40. MR 1502760
  • [23] J. Łos, Quelques remarques, théorèmes, et problèmes sur les classes définissables d'algèbres, Mathematical Interpretations of Formal Systems, pp. 98-113, North Holland, Amsterdam, 1955.
  • [24] A. Malcev, Untersuchungen aus den Gebiete der Mathematischen Logic, Rec. Math. [Mat. Sb.] (N. S.) 1 (1936), 323-336.
  • [25] A. Morel, D. Scott, and A. Tarski, Reduced products and the compactness theorem, Notices Amer. Math. Soc. 5 (1958), 674-675.
  • [26] J. Mycielski, A characterization of arithmetical classes, Bull. Acad. Polon. Sci. Cl. III 5 (1957), 1025-1028. MR 0093481 (20:5)
  • [27] M. Rabin, Arithmetical extensions with prescribed cardinality, Nederl. Akad. Wetensch. Proc. Ser. A 62 = Indag. Math. 21 (1959), 439-446. MR 0106834 (21:5564)
  • [28] A. Robinson, A result on consistency and its application to the theory of definition, Nederl. Akad. Wetensch. Proc. Ser. A 59 = Indag. Math. 18 (1956), 47-58. MR 0078307 (17:1172d)
  • [29] -, Recent developments in model theory, Logic, Methodology, and Philosophy of Science, pp. 60-79, Stanford Univ. Press, Stanford, Calif., 1962. MR 0167395 (29:4668)
  • [30] D. Scott, Measurable cardinals and constructible sets, Bull. Acad. Polon. Sci. Cl. III 9 (1961), 521-524. MR 0143710 (26:1263)
  • [31] A. Tarski, Queqlues théorèmes sur les alephs, Fund. Math. 7 (1925), 1-14.
  • [32] -, Une contribution à la théorie de la mesure, Fund. Math. 15 (1930), 42-50.
  • [33] -, Grundzüge des Systemkalküls. I, II, Fund. Math. 25 (1935), 503-526; 26 (1936), 283-301.
  • [34] -, Über unerreichbare Kardinalzalen, Fund. Math. 30 (1938), 68-89.
  • [35] -, Some notions and methods on the borderline of algebra and metamathematics, Proceedings of the International Congress of Mathematicians, Vol. 1. pp. 705-720, 1950. MR 0045068 (13:521b)
  • [36] -, Contributions to the theory of models. I, II, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indag. Math. 16 (1954), 572-588. MR 0066301 (16:554f)
  • [37] -, Some problems and results relevant to the foundations of set theory, Logic, Methodology, and Philosophy of Science, pp. 125-135, Stanford Univ. Press, Stanford, Calif., 1962. MR 0151397 (27:1382)
  • [38] A. Tarski and R. Vaught, Arithmetical extensions of relational systems, Compositio Math. 13 (1957), 81-102. MR 0095121 (20:1627)
  • [39] S. Ulam, Zur Masstheorie in der allgemeine Mengenlehre, Fund. Math. 16 (1930), 140-150.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.50

Retrieve articles in all journals with MSC: 02.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0148547-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society